# SDR DL73S040676

- Difficulty date: July 20, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 44,012 hours, 34,427 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546800508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 520 FLOORBEAM CRACKED IN RADIS.  REPAIR IAW ERA 091543-14.
